Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 06:13:57 AM

Login with username, password and session length


Members
  • Total Members: 23759
  • Latest: JV
Stats
  • Total Posts: 643197
  • Total Topics: 48938
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 144
Total: 147

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: "life force"  (Read 1538 times)

0 Members and 1 Guest are viewing this topic.

Offline motherinneed

  • Member
  • Posts: 76
"life force"
« on: January 21, 2007, 12:04:56 PM »
Sometimes my son describes the way he feels as having "no life force".. this worries me..any comments? Is this a side effect of medication. It worries me as his job is stressful, does not allow for proper sleep and he does not take h is medication at the same time consistently. Help. Need some input.

Offline Miss Philicia

  • Member
  • Posts: 24,212
  • celebrity poster, faker & poser
Re: "life force"
« Reply #1 on: January 21, 2007, 12:17:28 PM »
Has he considered seeing a psychologist about depression?

edit:  I didn't mean to sound court.  That he is not adhering to his medication schedule is worrisome, and complaints about something vague like a lack of "life force" might be indicative of depression, and depression can cause one not to adhere to their medication.  Depression is common in people infected with HIV for obvious reasons.  Seeing a psychologist would allow him some treatment either through therapy sessions and/or medication.
« Last Edit: January 21, 2007, 12:22:00 PM by philly267 »
"Iíve slept with enough men to know that Iím not gay"

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: "life force"
« Reply #2 on: January 21, 2007, 03:35:10 PM »
This sounds like fatigue of some kind, or partly fatigue.  I know about the fatigue = depression or depression = fatigue thing personally, and it's no joke.  So, what philly said. Plus seeing a doc to rule out physical causes like low testosterone, anemia, thyroid etc is also a good idea. And yes, this could be an effect from the meds, some being better known for contributing to fatigue/depression than others.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.